RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 83, Issue 5  


Conformally invariant inequalities in domains in Euclidean space
F. G. Avkhadiev
3
Adaptive energy-saving approximation for stationary processes
Z. Kabluchko, M. A. Lifshits
27
Differentiability of the Minkowski function $?(x)$. II
I. D. Kan
53
Almost solubility of classes of non-linear integral equations of the first kind on cones
M. Yu. Kokurin
88
Distribution of rational points on the circle of unit radius
M. A. Korolev, A. V. Ustinov
107
Properties of factorization operators in boundary crossing problems for random walks
V. I. Lotov
149
The discrete spectrum of the Laplace operator on the fundamental domain of the modular group and the Chebyshev psi-function
D. A. Popov
167
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020